| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.H3 other text : device not returned.
Event or Problem Description
It was reported by customer that the arterial statlock extension tubing spontaneously breaking.Additional information 9/15.We have reviewed and in every case, it is the same reported complaint ¿ the extension tubing spontaneously breaks.Since this is an arterial line which is needed to monitor and treat critically ill icu patients, there is a significant bleeding risk to the patient.With these tubing breaks, patients have been found bleeding, had blood loss, delay in treatment due to needing to obtain and replace hemodynamic tubing and/or insert a new arterial line.No additional patient information is available nor relevant for these cases.It was reported this occurred with four devices.This report addresses the fourth device.
Event or Problem Description
It was reported by customer that the arterial statlock extension tubing spontaneously breaking.Additional information 9/15 : we have reviewed and in every case, it is the same reported complaint ¿ the extension tubing spontaneously breaks.Since this is an arterial line which is needed to monitor and treat critically ill icu patients, there is a significant bleeding risk to the patient.With these tubing breaks, patients have been found bleeding, had blood loss, delay in treatment due to needing to obtain and replace hemodynamic tubing and/or insert a new arterial line.No additional patient information is available nor relevant for these cases.It was reported this occurred with four devices.This report addresses the fourth device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.